Thread: Coughing after inject
05-04-2003, 09:55 PM #1
Coughing after inject
anybody have a tendency to cough after injects?
05-04-2003, 09:59 PM #2Senior Member
- Join Date
- Sep 2002
You talking about fina, because that's one of the effects some get... I am guessing that is why it is called fina cough, lol.
05-04-2003, 10:00 PM #3
yup fina it is, kinda wierd but oh well im happy
05-04-2003, 10:06 PM #4
yup tha fina cough has got ya!
05-04-2003, 11:01 PM #5
05-05-2003, 02:30 AM #6
Ho man, Fina cough sucks ass. Ive only gotten it 3 times but the second time I got was one for the books. I coughed so hard I was unable to walk afterwards, gagged for like 5minutes, and basically my chest was so jacked for like 2 days after like I still had serious phlem in there. Be sure to get that needle out quick before it hits you if you start to feel it comin on
Look at me ramblin here...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)